# SDR UALA2010052401753

- Difficulty date: May 22, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 82,763 hours, 10,175 cycles
- Engine: Pwa PW4056
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT PORT OVRHD FLOURESCENT LIGHT BUZZING AND HAS ELEC. SMOKE SMELL ON UPR DECK.
